# SDR REXA2023112000995

- Difficulty date: November 19, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON OPS CHECK OF EMERGENCY LIGHTS FOUND LIGHT AFT OF PAX DOOR TO BE INOP AND REQUIRES REPLACEMENT PN: 8GH002473-08   REPLACED EMERGENCY LIGHT AFT OF PAX DOOR IAW CRJ 700 AMM 33-51-15-400-801-A01 & 33-51-15-710-801-A01
